logo AFST
Slant surfaces of codimension two
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 3, pp. 29-43.
@article{AFST_1990_5_11_3_29_0,
     author = {Bang-Yen Chen and Yoshihiko Tazawa},
     title = {Slant surfaces of codimension two},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {29--43},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 11},
     number = {3},
     year = {1990},
     doi = {10.5802/afst.711},
     zbl = {0728.53033},
     mrnumber = {1191719},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.711/}
}
TY  - JOUR
TI  - Slant surfaces of codimension two
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1990
DA  - 1990///
SP  - 29
EP  - 43
VL  - Ser. 5, 11
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.711/
UR  - https://zbmath.org/?q=an%3A0728.53033
UR  - https://www.ams.org/mathscinet-getitem?mr=1191719
UR  - https://doi.org/10.5802/afst.711
DO  - 10.5802/afst.711
LA  - en
ID  - AFST_1990_5_11_3_29_0
ER  - 
%0 Journal Article
%T Slant surfaces of codimension two
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1990
%P 29-43
%V Ser. 5, 11
%N 3
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.711
%R 10.5802/afst.711
%G en
%F AFST_1990_5_11_3_29_0
Bang-Yen Chen; Yoshihiko Tazawa. Slant surfaces of codimension two. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 3, pp. 29-43. doi : 10.5802/afst.711. https://afst.centre-mersenne.org/articles/10.5802/afst.711/

[1] Chen (B.Y.) .- Slant immersions, Bull. Austral. Math. Soc., 41 (1990), pp. 135-147. | MR | Zbl

[2] Chen (B.Y.) and Morvan (J.M.) .- Propriétés riemanniennes des surfaces lagrangiennes, C. R. Acad. Sc. Paris, Ser. I, 301 (1985), pp. 209-212. | MR | Zbl

[3] Chen (B.Y.) and Morvan (J.M.) .- Géométrie des surfaces lagrangiennes de 2, J. Math. Pures et Appl., 66 (1987), pp. 321-335. | MR | Zbl

[4] Chen (B.Y.) and Tazawa (Y.) .- Slant submanifolds in complex Euclidean spaces, preprint.

[5] Chern (S.S.) .- Minimal surfaces in a Euclidean space of N dimensions, Differential and Combinatorial Topology, Princeton Univ. Press., (1965), pp. 187-198. | MR | Zbl

[6] Chern (S.S.) and Wolfson (J.G.) .- Minimal surfaces by moving frames, Amer. J. Math., 105 (1983), pp. 59-83. | MR | Zbl

[7] Hoffman (D.A.) and Osserman (R.) .- The Gauss map of surfaces in IR3 and IR4 , Proc. London Math. Soc., (3) 50 (1985), pp. 27-56. | MR | Zbl

[8] Singer (I.M.) and Thorpe (J.A.) .- The curvature of 4-dimensional Einstein spaces, Global Analysis, Princeton University Press, 1969, pp. 73-114. | MR | Zbl

Cited by Sources: